# SDR 97ZZZX2102

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N285BG
- Make and model: Cessna 185D
- Aircraft serial: 1850798
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 42104
- Condition: Broken
- Location: Gear Retract
- Component: 5972730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CABLE P/N 42104 ON GEAR RETRACT.  CABLE BROKE AT AFT END.  SUSPECT CAUSE FROM RUST.
